allergy.

::penangcottondenimshirt::bkkfloralskirt::hkgreycarryall::

The other night, I popped pills for my cramps and within the next 5 minutes, my eyes started to itch the crap out of me.

The next half hour, they swell up to a considerable size; like a family of bees decided that’s the place for their new nest.

And the next hour, the pain and itch combined can only be described by the word f**k.

Note to self:

#1. Always remember what happened when you eat NUROFEN.
(Just last month, the same thing happened to me, in a milder condition which only 1 eye swell up, but I forgot about that and allowed history to repeat itself.)

#2. Stay away from NUROFENNUROFENNUROFEN. Period.

#3. Never try to counter the allergy with TOO MANY other pills; the after effect sucks big time.

#4. Just remember #1 and #2 and #3 won’t happen.

Funny how i have taken it for years and only started to develop allergy to it recently.

Now, I feel weak just having the thought of eating any kind of pills.

bleh.

~ W.rose

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: